Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
vision after heart attack
vanursh posted:
I had a nstemi or non-stl hear attack on Tuesday. I got out of the hospital yesterday and am a little overwhelmed with this new world I;ve been thrown into. I'm only 40, so this was unexpected to say the least.

My questions is about my vision. It's hard to explain, but it feels different. I've always had floaters and have been really sensitive to light, but it feels almost like there is extra brightness in my vision field.

I don't know if this makes sense, but I was wondering if vision changes are common after a heart attack and if they tend to go away, or might this be a new normal?

Thank you
James Beckerman, MD, FACC responded:
Vision changes are not particularly common in my experience. It is possible to have visual changes related to a medical procedure, like a coronary angiogram, that might have been performed after your heart attack. However, more people might describe a loss or change in vision rather than bright spot like you mention.

Definitely a good idea to mention this to your doctor.

Helpful Tips

My doctor put me on Warfarin (generic for Coumadin) after I had a stroke two years ago. Warfarin is not expensive and I've had no adverse ... More
Was this Helpful?
2 of 3 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center